# SDR SWAA2022031032455

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA; FLOOR PANEL 242XF BROKEN. DOT 221-02 / CLEANED AREA AND REPAIRED SMALL PANEL #242XF UPPER SURFACE IN REF B737-700 ; SRM 53-00-50-2R-1 ; REPAIR 2 1/2' X 3' ; MATERIAL USED EPOCAST 50A1946 PO# 1602301; FIBERGLASS HCS2410-030 PO# 1150387 .
